RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2019, Issue 1(38), Pages 72–77 (Mi pfmt627)  

MATHEMATICS

The first integrals and rational solutions of differential equations with a moving singular line

B. Zhang, Y. Chen, I. P. Martynov

Y. Kupala Grogno State University

Abstract: The nonlinear autonomous higher-order differential equations with a moving singular line are studied. The first integrals of the Chazy equation and some other equations with a moving singular line are obtained. Nonlinear differential equations, for which general solutions are rational solutions of equations with a moving singular line are obtained. It is shown that with the help of Bäcklund transformations, rational solutions of equations with a movable singular line can be transformed into each other. Nonlinear differential equations of the second or third degree with respect to the highest derivative are obtained, for which these rational solutions are general solutions.

Keywords: differential equations, resonances, rational solutions, first integrals, Bäcklund transform, movable singular line.

Full text: PDF file (334 kB)
References: PDF file   HTML file
UDC: 517
Received: 25.10.2018

Citation: B. Zhang, Y. Chen, I. P. Martynov, “The first integrals and rational solutions of differential equations with a moving singular line”, PFMT, 2019, no. 1(38), 72–77

Citation in format AMSBIB
\Bibitem{ZhaCheMar19}
\by B.~Zhang, Y.~Chen, I.~P.~Martynov
\paper The first integrals and rational solutions of differential equations with a moving singular line
\jour PFMT
\yr 2019
\issue 1(38)
\pages 72--77
\mathnet{http://mi.mathnet.ru/pfmt627}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt627
  • http://mi.mathnet.ru/eng/pfmt/y2019/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:43
    Full text:21
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020